eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Ask question       Write review       Answered/ Unanswered       Reviews       WellConnected

Review: could Lutein cause Acne rosacea (Rosacea)?





Summary: there is no Acne rosacea reported by people who take Lutein yet.

We study 803 people who have side effects while taking Lutein from FDA and social media. Find out below who they are, when they have Acne rosacea and more.

You are not alone: join a mobile support group for people who take Lutein and have Acne rosacea >>>

Lutein

Lutein has active ingredients of lutein. It is often used in macular degeneration. (latest outcomes from Lutein 850 users)

Acne rosacea

Acne rosacea (acne with rosacea- skin disease) has been reported by people with osteoporosis, osteopenia, high blood pressure, high blood cholesterol, rheumatoid arthritis.(latest reports from Acne rosacea 2,810 patients)

On Dec, 2, 2014: No report is found

Do you have Acne Rosacea while taking Lutein?

You are not alone! Join a mobile support group:
- support group for people who take Lutein
- support group for people who have Acne Rosacea

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

  • Better suggestion of treatment and overall thoughts on these supplements
    Taking OTC Supplements (listed individual ingredients ) instead of product names.
    Reply
  • What is causing my symptoms. (1 answer)
    I have pain in my back and down my leg, pain under my ribs, sharp groin pain occasionally and daily loose stools.
    Reply
  • What does a methotrexate rash look like? a cytarabine rash? if either of these chemos is responsible for my rash, what does it indicate about appropriate therapies going forward?
    Treated for Stage 1 Diffuse Large B-Cell Lymphoma in 2009 and had only 4 courses of Chemo vs the usual 6 due to a rash that showed up on Day 14 of the 4th cycle. At end of treatment and 1 year following PET scan was negative.



    Diagnosed in April 2013 with Burkitt Lymphoma. Negative for HIV-AIDS, Epstein-Barr, liver disease. Active nodes on both sides of diaphragm but brain MRI and bone marrow negative. Have received HYPER-CVAD therapy courses 1A, 1B, 2A, and 2B. On day 4 of 2B course showed a flat rash mostly on forearms & lower abdomen with some involvement of chest, neck, and back. Not really itchy but sensitive if rubbed by clothing. No fever. Diarrhea, but diarrhea has followed every chemo course usually starting Day 5 and continuing for 2 or 3 days. So far, doctor has not commented on whether methotrexate, cytarabine, or something else used to treat side effects might be causing the rash, but does say it looks like a drug rash.



    On Day 11 of this chemo course my platelets & hemoglobin were low enough to require transfusions of platelets and 2 units of blood. WBC and ANC profoundly low despite having had a Neulasta shot on Day 4.
    Reply

More questions for: Lutein, Acne rosacea

You may be interested at these reviews (Write a review):

  • Spironolactone caused meibomian gland dysfunction
    I started taking spironolactone to help with hormonal acne. I took 1 pill for 3 months without any noticeable problems. Then my dermatologist increased to 2X/day. Within 1 week the glands in my eyes (meibomian glands) completely clogged up and caused severe dry eye. I continued taking the spironolactone for 6 weeks and my eyes didn't get any better (at the time I didn't know there was a connection to the med). I did some research on line and found out the spironolactone can actually cause this problem. I completely stopped the spironolactone and after 1 month my eyes are better.
    Reply

More reviews for: Lutein, Acne rosacea

Comments from related drug studies (Check your drugs):

  • 2011 ill 10 days high fever diagnosed( no test) Mono sent home treatment amoxicillin still in pain and unwell 3months later test and diagnosis Lyme treatment Doxicyclin 14 days some improvement but not recovered diagnosis muscle cramps, joint pain, swelling legs,Rosacea doxy again retested April Ly ...
    Reply
  • Please help me I think I have rosacea an I never do before or I'm not sure what it is I keep getting bumps on my face that have only clear fluid an are painful and they don't want to go away for over 2 weeks
    Reply
  • I have been on a low-carb-high-fat diet since January 2013 and have had very good results in blood sugar control, cholesterol levels and weight loss. I did have a very large kidney stone removed in February and wonder if this could be related
    Reply
  • I am experiencing periodic chest pain, and am wondering if it is being caused by Alphagan. I have been using Alphagan for about a year in one eye, but soon after I started using it in both eye, I started to feel the chest pain. I am a healthy person who works out regularly. The chest pain only ha ...
    Reply
  • Since taking Tramadol, then nucynta, and finally butrans leg pain developed and increased with each med change. My hip pain increased as did interruption in my sleep. I am more noise and light intolerant.
    Reply

More related studies for: Lutein, Acne rosacea

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2014 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.